# SDR COMA0160526

- Difficulty date: July 29, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 16,092 hours, 15,725 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Part number: HST10AG8
- Part serial: NA
- Condition: Improper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING CANADAIR REO 601R-53-61-345, THE REPAIR CALLS OUT FOR THE USE OF TWO HST 10AG8 HI LITES FOR INSTALLATION IN THE STANDOFF . PROPER GRIP LENGTH IF NOT AVAILABLE.INSTALLED HL18PB8-XX HI-LOK SWITCH HL70-8 COLLARS IN PLACE OF THE HST10AG8 HI LITES I/A/W WVAC EO 601R-53-2618.
